# SDR AALA202508084723

- Difficulty date: August 6, 2025
- Submitted: August 8, 2025
- Operation: Air carrier
- Aircraft: N912UY
- Make and model: Airbus A321-231
- Aircraft serial: 6264
- Aircraft time: 35,305 hours, 14,567 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Slide
- Part number: D30664513
- Part serial: M21440
- Condition: Abnormal
- Location: Zone 800
- Part time: 11,945 hours, 5,329 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: AN OPERATIONAL CHECK OF THE EMERGENCY LIGHTING SYSTEM POWER SUPPLY UNITS PER AMM 33-51-00  PRODUCED THE FOLLOWING CLASS 1 MAINTENANCE MESSAGES: ESCAPE SLIDE LT/ EPSU (10WL) FWD L, EMER LT/ EPSU (10WL) FWD L, EXIT SIGNS/ EPSU (10WL) FWD L, FPEEPMS AISLE LT/ EPSU (10WL) FWD L, FPEEPMS CROSS ISLE LT/ EPSU (10WL) FWD L. MAINTENANCE REPLACED THE L1 DOOR SLIDE AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK OF THE EMERGENCY LIGHTING SYSTEM PER TASK CARD 26L00025010 AND AMM 33-51-00.
